# SDR REXA201000091

- Difficulty date: June 7, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 21,437 hours, 18,904 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING MESSAGE DURING CRUISE.  FOLLOWED QRH AND RETURNED TO DTW.  MAINTENANCE REMOVED AND REPLACED THE LT RVDT IAW AMM 32-51-20.
